Research ArticleOpen accessIn the keywordsPassage to the Differences for the BDF's MethodsAbdelouahab SalmiJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2006 · 6,412 accessesView PDFCite
9 results for “differential-algebraic equations”
Set a search alertResearch ArticleOpen accessIn the abstractA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,142 accessesView PDFCite
Research ArticleOpen accessIn the abstractExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,940 accessesView PDFCite
Research ArticleOpen accessIn the abstractFree Vibration Analysis of Rectangular Cantilever Plates Using the Hyperbolic-Trigonometric SeriesMikhail V. Sukhoterin, Sergey O. Baryshnikov, Dmitry A. AksenovAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 23 Dec 2016 · 7,283 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,990 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,426 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffect of Size of Heated Obstruction within Room on Three Dimensional Air Flow CharacteristicsAbduljabbar Muttair Ahmed, Mukhtar Ahmad, Abdur RahimAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 2 · 30 Jun 2010 · 6,934 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Location of Static Var Compensator Device for Damping OscillationsM. W. Mustafa, N. MagajiAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 2 · 30 Jun 2009 · 8,371 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite